Citation: stiv. "Bad Combination: An Experience with Tramadol (with Acetaminophen), Diphenyhdramine & Fentanyl (exp47062)". Erowid.org. Jul 18, 2006. erowid.org/exp/47062
I had a terrible experience by mixing diphenhydramine and ultrcet one evening which almost culminated ina trip to the hospital.
I had been using actiq all day, my drug of choice and when I ran out I realized I had a few ultracet's laying around. At about 8 p.m. I dropped the two ultracets and half an hour later decided to go to bed. Since I have a large tolerance to deppressant drugs I took four sleep eze -d tabs which is equal to 200 mg. of diphenyhdramine, my usual dose for insomnia. Approximately ten minutes after taking the antihistamines I knew I was in trouble. It started with a vague sense of paranoia, which I unsucessfully tried to shake off. I turned the lights out and tried to go to sleep but the combination of drugs actually left me highly stimulated. Soon my heart was racing. I could actually see my chest beating. I woke my wife, who was not too pleased after I admitted what I had done and she helped me get dressed to go to the emergency room since I was sure I was going to have a heart attack. I forced myself to vomit but didn't see any pills fragments, by this time it had been a good hour since I had ingested the diphenyhdramine.
After I puked I started to feel a little better and slowly my racing heart returned to normal. The whole incident probably lasted 2 hours but was the most frightening incident of my life.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.